I have been taking Paxil for 2 years for anxiety and was unhappy with the side effects. I went to my doctor and he said he would switch me to Wellbutrin but I had to wean myself off of Paxil for a month. I was on 20 mg so he said take 10 mg for 2 weeks 5 mg for 2 weeks. I tried but I was not able to get thru the 1st week without nausea, diarrhea, brain zap cloudiness feeling, lightheaded, Very emotional, severe anxiety. That's when he said I could start the wellbutrin. I've been taking 150 mg, the side effects aren't as severe as they were but I do have nausea, poor appetite, running to the bathroom, and constantly feeling emotional. I did lose 14 lbs in 2 weeks, I wanted to lose weight but not like this. I feel like I'm losing it. Do you or anyone else you know have the same problem? Is it normal to have these side effects? Do they ever go away? I need some advice. I'm trying to get into my doctor as soon as possible but don't know what to do until then.
No responses have yet been posted. Add your response to this question.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2011 • 1 answer
Posted 2 May 2013 • 1 answer
Posted 15 Feb 2016 • 8 answers
Posted 12 Sep 2017 • 1 answer
Posted 17 Apr 2018 • 2 answers